# SDR USAA2014062000005

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 43,652 hours, 17,851 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 971408600160
- Condition: Leaking
- Location: Apu
- Part time: 44,523 hours, 17,262 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL WHEN PACKS SELECTED ON.  THE APU OIL COOLER LEAKING.  R & R APU OIL COOLER IAW AMM 49-91-44-0401.  ALSO, R & R LEAKING APU FAN OIL COOLER IAW AMM 49-52-51-0401. PRESS WASHED APU COMPARTMENT & AIR INLET DUCT.  CLEANED ALL DUCTS FOR OIL COOLER AIR DUCTS AS NEEDED.
